Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Weird dreams on Sustiva
Jan 11, 2009

When my and my wife get apart, I was on an IP based med. and she was on Sustiva. She always told about weird and bad dreams. Two years ago I changed to Sustiva and my experience is that I've had some bad dreams, but "I have so many many good dreams!". I can remember awake some nights and simply begin to cry full of happiness. ¿Did you hear before something like this?

Response from Dr. Horwath

Sustiva (efavirenz) is known to cause an increase in dreaming. Some people have the experience of bad dreams and others have more pleasant dreams. These are common effects due to efavirenz.



Previous
Could I be negative?
Next
concerned about the mixing of paxil / meth

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement